# SDR 98ZZZX3482

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6461F
- Make and model: Cessna 182P
- Aircraft serial: 18264197
- Engine: Cont O470S
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Tappet
- Part number: SA628488JQ
- Condition: Spalled
- Location: Engine
- Part time: 235 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND METAL (FILINGS) IN ONE FILTER DURING ROUTINE OIL/FILTER CHANGE.  THEY APPEARED TO BE IRON.  UPON REMOVING, SEVERAL TAPPETS FROM ENGINE.  FOUND ALL FACES ON REMOVED TAPPETS TO BE DEEPLY SPALLED.
